# SDR ASMF201610013

- Difficulty date: August 24, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N859AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32796
- Aircraft time: 48,748 hours, 17,141 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Part time: 48,748 hours, 17,141 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A LIGHTNING STRIKE WAS DETECTED ON LEFT WINGLET TRAILING EDGE. MAINTENANCE PERSONNEL PERFORMED A LIGHTNING STRIKE INSPECTION IAW MM 05-51-19 DETECTING DAMAGES IN THREE FASTENERS AND IN THE LEFT WINGLET TRAILING EDGE SKIN OF 2.2” LENGTH, 0.250” WIDE AND 0.024” DEPTH. INSPECTION PERSONNEL EVALUATED THE DAMAGE AND FOUND IT OUT OF LIMITS IAW SRM 57-31-00. AIRCRAFT WAS SENT TO THE HANGAR AND THE NON ROUTINE CARDS A0241190, A0241191 AND A0241213 WERE ISSUED TO REPAIR THE DAMAGES; SO THE LEFT FASTENERS WAS REPLACED IAW SRM 51-40-02 PARAGRAPH 11, FIGURE 5 AND LEFT WINGLET SKIN WAS REPAIRED IAW SRM 57-30-01 REPAIR 4, PARAGRAPH 4.C TABLE 201 AND SRM 51-70-05 REPAIR 10, FIGURE 201 AND IT WAS PERFORMED A HIGH FREQUENCY EDDY CURRENT INSPECTION IAW B737 NDTM PART 4, 51-00-00 AND 51-00-05, NO CRACKS AND DELAMINATION WERE FOUND, ALL CORRECT.
